# SDR UPS06446364

- Difficulty date: February 7, 2006
- Submitted: March 3, 2006
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 72,217 hours, 16,929 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B01711133
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT BS 360 STR 10L TO STR 10AL FRAME O/B AREA FOUND CRACK, CRACK LENGTH 1" & 0.125".  COCKPIT BS360 STR9L TO STR10AL FRAME REPAIRED AS PER RS R53-12-35434 CONTINUED INSPECTIONS REQUIRE WHILE PERFORMING SB 747-53A2265 INSPECTIONS AND REPLACEMENT WITH SB747-53-2272 MOD AT OR BEFORE 20000 FLIGHT CYCLES REF UPS EO B747-5310-23812-A.
